Bankfull discharge and recurrence intervals in Irish rivers floods

Ahilan, S, O'Sullivan, JJ, Bruen, M et al. (2 more authors) (2013) Bankfull discharge and recurrence intervals in Irish rivers floods. Proceedings of the ICE - Water Management, 166 (7). 381 - 393. ISSN 1741-7589

Abstract

Metadata

Authors/Creators:
  • Ahilan, S
  • O'Sullivan, JJ
  • Bruen, M
  • Brauders, N
  • Healy, D
Copyright, Publisher and Additional Information: © 2013, Thomas Telford (ICE Publishing). This is an author produced version of a paper published in Proceedings of the ICE - Water Management, 166. Uploaded with permission from Thomas Telford (ICE Publishing).
Keywords: Floodworks; river engineering; hydrology & water resource
Dates:
  • Published: July 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds) > Inst for Pathogen Control Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2015 12:14
Last Modified: 21 Apr 2015 02:04
Published Version: http://dx.doi.org/10.1680/wama.11.00078
Status: Published
Publisher: Thomas Telford (ICE Publishing)
Identification Number: https://doi.org/10.1680/wama.11.00078

Share / Export

Statistics